Alert archive / Georgia / Wind Advisories in 2018

Wind Advisory 12, NWS Jacksonville, FL

December 20, 201812 counties in Georgia; 8 counties in Florida

NWS Jacksonville, FL issued this wind advisory at Dec 20, 2018, 2:13 PM EST for 12 counties in Georgia; 8 counties in Florida. It took effect at Dec 21, 2018, 7:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2018, 2:13 PM EST (19:13 UTC)
In effect from
Dec 21, 2018, 7:00 AM EST
Expired
Dec 21, 2018, 7:00 PM EST
In force
12 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Duval County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

484 
WWUS72 KJAX 201913
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
213 PM EST Thu Dec 20 2018

FLZ020>025-030>033-035>038-040-124-125-133-GAZ132>136-149>154-
162>166-211000-
/O.NEW.KJAX.WI.Y.0012.181221T1200Z-181222T0000Z/
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-Inland St. Johns-Gilchrist-Alachua-Putnam-
Inland Flagler-Marion-Coastal Nassau-Coastal Duval-
Coastal St. Johns-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson-
Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-Clinch-
Charlton-Inland Camden-Coastal Camden-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Columbia, Lake City, Oleno State Park, Lulu, 
Watertown, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, 
Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, 
Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, 
Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, 
Trenton, Gainesville, Gainesville Airport, Newnans Lake, 
Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, 
Anthony, Burbank, Ocala, Ocala Airport, Weirsdale, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
Saint Augustine, Douglas, Hazlehurst, Alma, New Lacy, Baxley, 
Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, 
Pearson, Willacoochee, Needham, Waycross, Blackshear, Atkinson, 
Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, 
Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, 
Country Club Estate, Dock Junction, Needmore, Statenville, 
Homerville, Folkston, St. George, Winokur, Homeland, Race Pond, 
Stephen Foster State Park, Colesburg, Tarboro, Waverly, Woodbine,
Dover Bluff, Kingsland, and Dungeness
213 PM EST Thu Dec 20 2018

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY...

The National Weather Service in Jacksonville has issued a Wind
Advisory, which is in effect from 7 AM to 7 PM EST Friday.

* WINDS...West Southwest winds 15 to 25 mph, with gusts 35 to 40
  mph.

* TIMING...Friday.

* IMPACTS...Minor damage to trees, power lines, and property are
  possible with wind of this magnitude. Motorists in high profiles
  vehicles are advised to use caution until the wind subsides.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds greater than
25 mph are expected for at least an hour, with gusts of 35 to
57 mph at any time. 

Minor damage to trees, power lines, and property are possible
with wind of this magnitude. Motorists in high profiles vehicles
are advised to use caution until the wind subsides. Strong winds
can topple trees, blow weakened roofs off houses, and down power
lines. Take precautions to secure trash cans, lawn furniture, and
any other loose outdoor objects.

&&

$$
4 follow-up statements
316 
WWUS72 KJAX 210931
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
431 AM EST Fri Dec 21 2018

FLZ020>025-030>033-035>038-040-124-125-133-GAZ132>136-149>154-
162>166-220000-
/O.CON.KJAX.WI.Y.0012.181221T1200Z-181222T0000Z/
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-Inland St. Johns-Gilchrist-Alachua-Putnam-
Inland Flagler-Marion-Coastal Nassau-Coastal Duval-
Coastal St. Johns-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson-
Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-Clinch-
Charlton-Inland Camden-Coastal Camden-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Columbia, Lake City, Oleno State Park, Lulu, 
Watertown, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, 
Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, 
Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, 
Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, 
Trenton, Gainesville, Gainesville Airport, Newnans Lake, 
Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, 
Anthony, Burbank, Ocala, Ocala Airport, Weirsdale, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
Saint Augustine, Douglas, Hazlehurst, Alma, New Lacy, Baxley, 
Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, 
Pearson, Willacoochee, Needham, Waycross, Blackshear, Atkinson, 
Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, 
Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, 
Country Club Estate, Dock Junction, Needmore, Statenville, 
Homerville, Folkston, St. George, Winokur, Homeland, Race Pond, 
Stephen Foster State Park, Colesburg, Tarboro, Waverly, Woodbine,
Dover Bluff, Kingsland, and Dungeness
431 AM EST Fri Dec 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds greater than
25 mph are expected for at least an hour, with gusts of 35 to
57 mph at any time.

Minor damage to trees, power lines, and property are possible
with wind of this magnitude. Motorists in high profiles vehicles
are advised to use caution until the wind subsides. Strong winds
can topple trees, blow weakened roofs off houses, and down power
lines. Take precautions to secure trash cans, lawn furniture, and
any other loose outdoor objects.

&&

$$
632 
WWUS72 KJAX 211313
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
813 AM EST Fri Dec 21 2018

FLZ138-212115-
/O.EXA.KJAX.WI.Y.0012.000000T0000Z-181222T0000Z/
Coastal Flagler-
Including the city of Palm Coast
813 AM EST Fri Dec 21 2018

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

The National Weather Service in Jacksonville has issued a Wind
Advisory, which is in effect until 7 PM EST this evening.

* WINDS...West Southwest 15 to 25 mph with gusts up to 40 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds greater than
25 mph are expected for at least an hour, with gusts of 35 to
57 mph at any time. 

Minor damage to trees, power lines, and property are possible
with wind of this magnitude. Motorists in high profiles vehicles
are advised to use caution until the wind subsides. Strong winds
can topple trees, blow weakened roofs off houses, and down power
lines. Take precautions to secure trash cans, lawn furniture, and
any other loose outdoor objects.

&&

$$

FLZ020>025-030>033-035>038-040-124-125-133-GAZ132>136-149>154-
162>166-212115-
/O.CON.KJAX.WI.Y.0012.000000T0000Z-181222T0000Z/
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-Inland St. Johns-Gilchrist-Alachua-Putnam-
Inland Flagler-Marion-Coastal Nassau-Coastal Duval-
Coastal St. Johns-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson-
Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-Echols-Clinch-
Charlton-Inland Camden-Coastal Camden-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Columbia, Lake City, Oleno State Park, Lulu, 
Watertown, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, 
Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, 
Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, 
Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, 
Trenton, Gainesville, Gainesville Airport, Newnans Lake, 
Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, 
Anthony, Burbank, Ocala, Ocala Airport, Weirsdale, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
Saint Augustine, Douglas, Hazlehurst, Alma, New Lacy, Baxley, 
Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, 
Pearson, Willacoochee, Needham, Waycross, Blackshear, Atkinson, 
Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, 
Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, 
Country Club Estate, Dock Junction, Needmore, Statenville, 
Homerville, Folkston, St. George, Winokur, Homeland, Race Pond, 
Stephen Foster State Park, Colesburg, Tarboro, Waverly, Woodbine,
Dover Bluff, Kingsland, and Dungeness
813 AM EST Fri Dec 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...West Southwest 15 to 25 mph with gusts up to 40 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds greater than
25 mph are expected for at least an hour, with gusts of 35 to
57 mph at any time.

Minor damage to trees, power lines, and property are possible
with wind of this magnitude. Motorists in high profiles vehicles
are advised to use caution until the wind subsides. Strong winds
can topple trees, blow weakened roofs off houses, and down power
lines. Take precautions to secure trash cans, lawn furniture, and
any other loose outdoor objects.

&&

$$
445 
WWUS72 KJAX 211909
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
209 PM EST Fri Dec 21 2018

FLZ020>025-030>033-035>038-040-124-125-133-138-GAZ132>136-149>154-
162>166-220000-
/O.CON.KJAX.WI.Y.0012.000000T0000Z-181222T0000Z/
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-Inland St. Johns-Gilchrist-Alachua-Putnam-
Inland Flagler-Marion-Coastal Nassau-Coastal Duval-
Coastal St. Johns-Coastal Flagler-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Columbia, Lake City, Oleno State Park, Lulu, 
Watertown, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, 
Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, 
Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, 
Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, 
Trenton, Gainesville, Gainesville Airport, Newnans Lake, 
Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, 
Anthony, Burbank, Ocala, Ocala Airport, Weirsdale, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
Saint Augustine, Palm Coast, Douglas, Hazlehurst, Alma, New Lacy,
Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson,
Pearson, Willacoochee, Needham, Waycross, Blackshear, Atkinson, 
Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, 
Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, 
Country Club Estate, Dock Junction, Needmore, Statenville, 
Homerville, Folkston, St. George, Winokur, Homeland, Race Pond, 
Stephen Foster State Park, Colesburg, Tarboro, Waverly, Woodbine,
Dover Bluff, Kingsland, and Dungeness
209 PM EST Fri Dec 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...West 15 to 20 mph with gusts up to 35 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds greater than
25 mph are expected for at least an hour, with gusts of 35 to
57 mph at any time.

Minor damage to trees, power lines, and property are possible
with wind of this magnitude. Motorists in high profiles vehicles
are advised to use caution until the wind subsides. Strong winds
can topple trees, blow weakened roofs off houses, and down power
lines. Take precautions to secure trash cans, lawn furniture, and
any other loose outdoor objects.

&&

$$
969 
WWUS72 KJAX 220001
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
701 PM EST Fri Dec 21 2018

FLZ020>025-030>033-035>038-040-124-125-133-138-GAZ132>136-149>154-
162>166-220115-
/O.EXP.KJAX.WI.Y.0012.000000T0000Z-181222T0000Z/
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-Inland St. Johns-Gilchrist-Alachua-Putnam-
Inland Flagler-Marion-Coastal Nassau-Coastal Duval-
Coastal St. Johns-Coastal Flagler-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Columbia, Lake City, Oleno State Park, Lulu, 
Watertown, Macclenny, Olustee, Ratliff, Hilliard, Kings Ferry, 
Bryceville, Normandy, Ortega, Riverside, San Marco, Lake Butler, 
Starke, New River, Doctors Inlet, Lakeside, Bellair, Middleburg, 
Orange Park, Fruit Cove, Switzerland, Bakersville, Picolata, 
Trenton, Gainesville, Gainesville Airport, Newnans Lake, 
Bostwick, Carraway, Palatka, Bunnell, Espanola, Andalusia, 
Anthony, Burbank, Ocala, Ocala Airport, Weirsdale, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
Saint Augustine, Palm Coast, Douglas, Hazlehurst, Alma, New Lacy,
Baxley, Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson,
Pearson, Willacoochee, Needham, Waycross, Blackshear, Atkinson, 
Hickox, Hortense, Nahunta, Raybon, Waynesville, Hoboken, 
Thalmann, Jekyll Island, Glynn Haven, Sea Island, St. Simons, 
Country Club Estate, Dock Junction, Needmore, Statenville, 
Homerville, Folkston, St. George, Winokur, Homeland, Race Pond, 
Stephen Foster State Park, Colesburg, Tarboro, Waverly, Woodbine,
Dover Bluff, Kingsland, and Dungeness
701 PM EST Fri Dec 21 2018

...WIND ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Dec 20, 12:07 PM EST, 2 hours 6 minutes earlier.

Area forecast discussion, Dec 20, 12:07 PM EST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1207 PM EST Thu Dec 20 2018

.UPDATE...

Latest surface analysis places warm front just to the North of the
forecast area at the noon hour, with a cold front approaching from
the West. Widespread rain has occurred this morning, which has
limited instability. However, with stronger winds above surface,
showers have brought down gusty winds this morning, especially
over Eastern and Southern counties. Expecting the coverage of
showers to decrease somewhat early this afternoon. Then expecting
a line of showers with embedded storms to develop this afternoon
along and ahead of the cold front, and move East across the
region.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  54  57  40 / 100  50  50  10
SSI  68  58  60  40 / 100  70  20  10
JAX  70  57  59  40 / 100  60  20   0
SGJ  74  59  62  40 / 100  70  20   0
GNV  69  56  59  39 / 100  50  40   0
OCF  71  56  59  40 / 100  60  60  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday morning for Alachua-Baker-Bradford-
     Clay-Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
     St. Johns-Columbia-Gilchrist-Hamilton-Inland Duval-Inland
     Flagler-Inland Nassau-Inland St. Johns-Marion-Putnam-
     Suwannee-Union.

     High Rip Current Risk until 7 PM EST this evening for Coastal
     Duval-Coastal Flagler-Coastal Nassau-Coastal St. Johns.

GA...Flood Watch through Friday morning for Atkinson-Charlton-Clinch-
     Echols-Ware.

     High Rip Current Risk until 7 PM EST this evening for Coastal
     Camden-Coastal Glynn.

AM...Gale Warning until 4 AM EST Saturday for Coastal waters from
     Altamaha Sound to Fernandina Beach FL out 20 NM-Coastal
     waters from Fernandina Beach to St. Augustine FL out 20 NM-
     Coastal waters from St. Augustine to Flagler Beach FL out
     20 NM-Waters from Altamaha Sound GA to Fernandina Beach FL
     from 20 to 60 NM-Waters from Fernandina Beach to St.
     Augustine FL from 20 to 60 NM-Waters from St. Augustine to
     Flagler Beach FL from 20 to 60 NM.

&&

23

In the hours before

Local storm report, Dec 20, 11:47 AM EST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1147 AM EST THU DEC 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     TSTM WND GST     5 SSE CRESCENT BEACH    29.67N 81.21W
12/20/2018  M41 MPH          AMZ454             FL   PUBLIC

            A CITIZENS WEATHER OBSERVING STATION AT MARINELAND
            MEASURED A PEAK WIND GUST OF 41 MPH.

&&

NELSON
Special weather statement, Dec 20, 11:56 AM EST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1156 AM EST THU DEC 20 2018

GAZ136-152-153-201730-
Inland Glynn GA-Brantley GA-Wayne GA-
1156 AM EST THU DEC 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...NORTHEASTERN
BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES UNTIL 1230 PM EST...

* At 1156 AM EST, National Weather Service meteorologists were
  tracking gusty showers near Thalmann, or 10 miles west of Dock
  Junction, moving north near 45 mph.

* Winds in excess of 45 mph possible with these showers.

* Locations impacted include...
  Gardi, Everett, Waynesville, Doctortown, Thalmann and Mount
  Pleasant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3168 8186 3165 8182 3166 8181 3164 8179
      3161 8177 3161 8175 3160 8175 3161 8174
      3158 8170 3156 8170 3154 8167 3149 8164
      3147 8161 3145 8163 3141 8159 3114 8166
      3115 8176 3117 8177 3115 8179 3116 8184
TIME...MOT...LOC 1656Z 185DEG 42KT 3121 8169

SHASHY
Local storm report, Dec 20, 12:04 PM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1204 PM EST THU DEC 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     TSTM WND GST     1 NE JEKYLL ISLAND      31.05N 81.41W
12/20/2018  M58 MPH          Glynn              GA   MESONET

            THE WEATHERFLOW SITE AT JEKYLL ISLAND MEASURED A PEAK
            WIND GUST OF 58 MPH.

&&

NELSON
Special weather statement, Dec 20, 12:12 PM EST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
1212 PM EST THU DEC 20 2018

FLZ025-032-033-037-038-040-125-133-201800-
Coastal St. Johns FL-Inland Duval FL-Putnam FL-Inland Flagler FL-
Marion FL-Coastal Duval FL-Clay FL-Inland St. Johns FL-
1212 PM EST THU DEC 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FLAGLER...ST.
JOHNS...NORTHEASTERN MARION...PUTNAM...CENTRAL CLAY AND SOUTHEASTERN
DUVAL COUNTIES UNTIL 100 PM EST...

* At 1211 PM EST, National Weather Service meteorologists were
  tracking gusty showers along a line extending from Oakleaf
  Plantation to 6 miles east of Orange Springs. Movement was east at
  30 mph.

* Wind gusts of 40 to 50 mph possible with these showers.

* Locations impacted include...
  Palatka, Orange Park, Green Cove Springs, Crescent City,
  Interlachen, Pomona Park, Hastings, East Palatka, Salt Springs and
  Ponte Vedra Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2934 8164 2935 8192 3018 8186 3032 8136
      2944 8135
TIME...MOT...LOC 1711Z 262DEG 28KT 3015 8182 2951 8184

SHASHY
Local storm report, Dec 20, 12:43 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1243 PM EST THU DEC 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TSTM WND GST     3 N COUNTRY CLUB ESTATE 31.25N 81.47W
12/20/2018  M43.00 MPH       Glynn              GA   AWOS

            THE AIRPORT WEATHER OBSERVING STATION AT THE BRUNSWICK

            GOLDEN ISLES AIRPORT MEASURED A PEAK WIND GUST OF 43 MPH.

1156 AM     TSTM WND GST     ST. SIMONS              31.18N 81.38W
12/20/2018  M45.00 MPH       GLYNN              GA   ASOS

            THE AUTOMATED SURFACE OBSERVING STATION AT MALCOLM
            MCKINNON AIRPORT ON ST. SIMONS ISLAND MEASURED A PEAK
            WIND GUST OF 45 MPH.

&&

NELSON
Local storm report, Dec 20, 1:13 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
113 PM EST THU DEC 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     TSTM WND GST     4 SE SAINT AUGUSTINE    29.86N 81.26W
12/20/2018  M52.00 MPH       AMZ454             FL   C-MAN STATION

            COASTAL MARINE AUTOMATED NETWORK STATION SAUF1 MEASURED
            45 KNOTS/52 MPH FROM THE SOUTHEAST DIRECTION.

1118 AM     TSTM WND GST     5 S DUNGENESS           30.67N 81.47W
12/20/2018  M40.00 MPH       Nassau             FL   C-MAN STATION

            FERNANDINA BEACH NOS STATION MEASURED A GUST TO 35
            KNOTS/40 MPH FROM THE SOUTHEAST.

&&

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 9:13 AM ESTRip Current StatementJAXCamden, Glynn10 hr
Dec 20, 11:13 AM ESTSpecial Weather StatementJAXCamden47 min
Dec 20, 11:42 AM ESTSevere Thunderstorm WarningJAXCamden, Glynn50 min
Dec 20, 11:56 AM ESTSpecial Weather StatementJAXWayne34 min
Dec 20, 1:49 AM ESTGale WarningJAX50 hr
Dec 20, 7:46 AM ESTAreal Flood AdvisoryJAXAlachua, Marion, Putnam3 hr
Dec 20, 8:03 AM ESTSpecial Marine WarningJAX87 min
Dec 20, 8:28 AM ESTSpecial Weather StatementJAXMarion32 min
Dec 20, 9:02 AM ESTSpecial Marine WarningJAX88 min
Dec 20, 9:09 AM ESTSpecial Weather StatementJAXPutnam36 min
Dec 20, 9:14 AM ESTSpecial Marine WarningJAX61 min
Dec 20, 9:25 AM ESTAreal Flood AdvisoryJAXBradford, Clay, Flagler, Saint Johns2 hr
Dec 20, 9:38 AM ESTSpecial Weather StatementJAXPutnam37 min
Dec 20, 10:02 AM ESTSpecial Weather StatementJAXSaint Johns28 min
Dec 20, 10:04 AM ESTSpecial Weather StatementJAXFlagler41 min
Dec 20, 10:24 AM ESTSpecial Weather StatementJAXDuval36 min
Dec 20, 10:28 AM ESTSpecial Marine WarningJAX62 min
Dec 20, 10:44 AM ESTSpecial Weather StatementJAXDuval31 min
Dec 20, 10:52 AM ESTSevere Thunderstorm WarningJAXDuval, Nassau38 min
Dec 20, 10:55 AM ESTSevere Thunderstorm WarningJAXDuval, Nassau35 min
Dec 20, 11:25 AM ESTSpecial Marine WarningJAX95 min
Dec 20, 11:32 AM ESTSpecial Weather StatementJAXClay43 min
Dec 20, 11:37 AM ESTSpecial Weather StatementJAXNassau38 min
Dec 20, 11:40 AM ESTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Flagler, Marion, Putnam and 1 more3 hr
Dec 20, 12:12 PM ESTSpecial Weather StatementJAXClay, Putnam, Saint Johns48 min
Dec 20, 12:55 PM ESTSpecial Marine WarningJAX65 min
Dec 20, 1:56 PM ESTSpecial Marine WarningJAX64 min
Dec 20, 2:39 PM ESTAreal Flood AdvisoryJAXAlachua, Marion, Putnam4 hr
Dec 20, 3:01 PM ESTSpecial Marine WarningJAX57 min

Nearby

Wind Advisories in Georgia, 2018Wind Advisories in Florida, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.